# SDR CALA2019120762144

- Difficulty date: December 4, 2019
- Submitted: December 7, 2019
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 56,247 hours, 18,420 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N200428
- Condition: Gouged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0577) MAIN CABIN STA 1280 RH FRAME HAS MULTIPLE GOUGE S FROM STR 9R - STR 15R. REF ST-SAA NR 0077827. BLENDED AND CHECK LIMITS TO 5EA GOUGES ON FRAME AT STA 1280 FROM S-9R TO S-15R, 2 AREAS IN LIMITS AND 3 AREAS OUT OF LIMITS IAW ''S OF FRAME IAW ECRA 5311-02325 REV.-A PART 1 INERIM REPAIR. DIP INITIATED TO ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2  SRM 53-00-07-A1 FIG 101. REPAIRED 3EA OUT OF LIMIT AREA PER PART 2 INSPECTION REQUIREMENTS REQUEST DIP TO ACCOMPLISH INSPECTION REQUIREMENTS PER ECRA 5311-02325 PART 2 ON OR BEFORE A/C REACHING 50,000 TOTAL AFC. PLANNING TO CONTACT ENGINEERING AFTER 43,000 BUT BEFORE 44,000 CYCLES FOR THE INSPECTION REQUIREMENTS. CYCLES FOR THE INSPECTION REQUIREMENTS. TOMC APPROVES INTERIM REPAIR PER PART 1 ON MAIN CABIN STA 1280 RH FRAME HAVING MULTIPLE GOUGES FROM STR 9R - STR 15R. ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE A/C REACHING 50,000 TOTAL FLT CYCLES. INSP PER PART 2 TO BE DETERMINED BY ENGINEERING BEFORE A/C REACHES NOTED THRESHOLD.
